# SDR CALA2020041000812

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1101
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT STA 663 CENTER WING REAR SPAR VERTICAL PRESSURE DECK BETWEEN LBL 40 & LBL 31.83, BETWEEN WL 200.3 & WL 192.0, APPROX. LENGTH OF CRACK 0.787". REF AAR NR 99877898 REMOVED FASTENERS REF B737 SRM 51-40-02, CUT OUT DAMAGE AREA REF B737-57-10-10 PAG 3, FABRICATED DOUBLER AND FILLER REPAIR MAT USED 2024 T3.100 PO # 1642548 REF B737 SRM 57-10-10. LOCATED AND DRILLING FASTENERS HOLES REF B737 SRM 51-40-05. 57-10-10, 51-40-02 51-41-02 AND INSTALLED REPAIR PARTS , REF B737 SRM TREATED AND PRIMED REPAIR PARTS REF B737 SRM C/W INSPECTION
